On local existence and blowup of solutions for a time-space fractional diffusion equation with exponential nonlinearity

Achouak Bekkai, Belgacem Rebiai, Mokhtar Kirane

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In this paper, we are concerned with local existence and blowup of a unique solution to a time-space fractional evolution equation with a time nonlocal nonlinearity of exponential growth. At first, we prove the existence and uniqueness of the local solution by the Banach contraction mapping principle. Then, the blowup result of the solution in finite time is established by the test function method with a judicious choice of the test function.

Original languageBritish English
Pages (from-to)1819-1830
Number of pages12
JournalMathematical Methods in the Applied Sciences
Volume42
Issue number6
DOIs
StatePublished - Apr 2019

Keywords

  • blowup
  • factional derivative
  • life span
  • local existence
  • nonlocal evolution equation

Fingerprint

Dive into the research topics of 'On local existence and blowup of solutions for a time-space fractional diffusion equation with exponential nonlinearity'. Together they form a unique fingerprint.

Cite this